Osaka Journal of Mathematics

On Galois objects which are strongly radicial over its basic ring

Yasuji Takeuchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 23-31.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757724

Mathematical Reviews number (MathSciNet)
MR0374196

Zentralblatt MATH identifier
0304.13006

Subjects
Primary: 16A74
Secondary: 12F15: Inseparable extensions

Citation

Takeuchi, Yasuji. On Galois objects which are strongly radicial over its basic ring. Osaka J. Math. 12 (1975), no. 1, 23--31. https://projecteuclid.org/euclid.ojm/1200757724


Export citation